MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CC TIBIAL INSERT SZ 2, 11MM
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Distress (2329); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 3695032 204-30-08 - stem extension 80l x10 mm.3697423 200-03-32 - one peg patella 32mm.3752626 208-09-05 - cc stem ext adaptor 5 degree.4136499 204-32-08 - stem extension 80l x12 mm.4213035 208-01-02 - cc femoral sz 2.4283200 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.9217939 208-22-11 - cc tibial insert sz 2, 11mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2010.Approximately 6 years and 6 months after the initial procedure the patient had the first left knee revision on 15 dec 2016.Approximately 6 months after the first left knee revision the patient had a second left knee revision on (b)(6) 2017.After each of the left total knee replacement surgeries, plaintiff began to suffer from symptoms associated with the defects of exactech knee system as alleged in this complaint, including but not limited so synovitis with aseptic loosening, mechanical loosening, pain and lack of mobility.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.It is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC FEMORAL SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16869484
Report Number1038671-2023-00905
Device Sequence Number5958116
Product Code JWH
UDI-Device Identifier10885862053213
UDI-Public10885862053213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2020
Device Model NumberCC TIBIAL INSERT SZ 2, 11MM
Device Catalogue Number208-01-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date05/19/2025
Date Device Manufactured12/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown